کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
759387 896476 2012 8 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
On the existence of maximal ω-limit sets for dendrite maps
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مهندسی مکانیک
پیش نمایش صفحه اول مقاله
On the existence of maximal ω-limit sets for dendrite maps
چکیده انگلیسی

For interval maps and also for graph maps, every ω-limit set is a subset of a maximal one. In this note we construct a continuous map on a dendrite with no maximal ω-limit set. Moreover, the set of branch points is nowhere dense, every ω-limit set of the map is nowhere dense, the set of periodic points and the set of recurrent points are equal and the set of ω-limit points is not closed (an example with the last property was constructed by the authors already in [Kočan Z, Kornecká-Kurková V, Málek M. On the centre and the set of omega-limit points of continuous maps on dendrites. Topol Appl 2009;156:2923–2931]).


► Interval maps and also graph maps have ω-limit set subsets of a maximal one.
► We construct a continuous map on a dendrite with no maximal ω-limit set.
► Branch points are nowhere dense, every ω-limit set of the map is nowhere dense.
► Periodic points are equal to recurrent points.
► Set of all ω-limit points is not closed.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Communications in Nonlinear Science and Numerical Simulation - Volume 17, Issue 8, August 2012, Pages 3169–3176
نویسندگان
, , ,